# SDR ASAA0995135

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A81233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER SILL THRESHOLD WEB HAS CORROSION BEYOND LIMITS.  FABRICATED NEW WEB AND REPLACED CORRODED ONE.
